# SDR AALA20021722

- Difficulty date: December 1, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, RIGHT SIDE EMERGENCY EXIT LIGHT AT SEATS 1 THROUGH 9 INOPERATIVE.  REPAIRED WIRING AT RIGHT SIDE EMERGENCY EXIT LIGHT CONNECTOR.  (M)
